MathSciNet Relay Station
MathSciNet bibliographic data
MR1780096 37J45 (34C25 53D12)
Long, Yiming Precise iteration formulae of the Maslov-type index theory and ellipticity of closed characteristics. Adv. Math. 154 (2000), no. 1, 76–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement